Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Unknown
Life Threatening? No
Write-up: After patient received injection she began feeling dizzy sat for approximately 10 minutes felt fine and went home. Later developed rash on knees and legs. Mom gave her Benadryl and resolved. This is in follow-up to report (s) previously submitted on 6/14/2007. Information has been received from a nurse practioner, concerning a 17 year old white female who on 10-May-2007 was vaccinated IM, with the first dose GARDASIL. Following the vaccination, the patient felt dirty while still in the physician''s office, she sat down for 10 minutes and was fine. Later that day, 10-May-2007, she developed a rash on her legs; treament with BENADRYL brought relief of the rash "off and on" at different locations. At the time of this report, the outcome of the rash was unknown. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166